# SDR IPXA2016070905603

- Difficulty date: June 19, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 31,549 hours, 15,186 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N310117
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG2, LEFT WING UPPER SKIN TRAILING EDGE CORRODED.  REPAIR IAW EO B757-5730-61185-A
